ResearcherID Thomson Reuters  

Li, Congming
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-5275-2008
URL: http://www.researcherid.com/rid/A-5275-2008
Subject: Mathematics
Keywords: partial differential equations; geometric analysis; calculus of variations; dynamics of incompressible fluid
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  7  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A direct method of moving planes for the fractional Laplacian
 Author(s): Chen, W. X.; Li, C. M.; Li, Y.
 Source: Advances in Mathematics Volume: 308 Pages: 404-437 Published: 2017
 Times Cited: 12
 DOI: 10.1016/j.aim.2016.11.038
added
23-Nov-17
2.  Title: Maximum principles for a fully nonlinear fractional order equation and symmetry of solutions
 Author(s): Chen, W. X.; Li, C. M.; Li, G. F.
 Source: Calculus of Variations and Partial Differential Equations Volume: 56 Issue: 2 Published: 2017
 Times Cited: 2
 DOI: 10.1007/s00526-017-1110-3
added
21-Aug-17
3.  Title: The maximum principles for fractional Laplacian equations and their applications
 Author(s): Cheng, T. Z.; Huang, G. G.; Li, C. M.
 Source: Communications in Contemporary Mathematics Volume: 19 Issue: 6 Published: 2017
 Times Cited: 0
 DOI: 10.1142/s0219199717500183
added
23-Nov-17
4.  Title: A DEGREE THEORY FRAMEWORK FOR SEMILINEAR ELLIPTIC SYSTEMS
 Author(s): Li, C. M.; Villavert, J.
 Source: Proceedings of the American Mathematical Society Volume: 144 Issue: 9 Pages: 3731-3740 Published: 2016
 Times Cited: 2
 DOI: 10.1090/proc/13166
added
02-Sep-16
5.  Title: A direct blowing-up and rescaling argument on nonlocal elliptic equations
 Author(s): Chen, W. X.; Li, C. M.; Li, Y.
 Source: International Journal of Mathematics Volume: 27 Issue: 8 Pages: 20 Published: 2016
 Times Cited: 1
 DOI: 10.1142/s0129167x16500646
added
19-Dec-16
6.  Title: A LIOUVILLE THEOREM FOR alpha-HARMONIC FUNCTIONS IN R-+(n)
 Author(s): Zhang, L. Z.; Li, C. M.; Chen, W. X.; et al.
 Source: Discrete and Continuous Dynamical Systems Volume: 36 Issue: 3 Pages: 1721-1736 Published: 2016
 Times Cited: 5
 DOI: 10.3934/dcds.2016.36.1721
added
18-Jun-16
7.  Title: Existence of positive solutions to semilinear elliptic systems with supercritical growth
 Author(s): Li, C. M.; Villavert, J.
 Source: Communications in Partial Differential Equations Volume: 41 Issue: 7 Pages: 1029-1039 Published: 2016
 Times Cited: 2
 DOI: 10.1080/03605302.2016.1190376
added
02-Sep-16
8.  Title: ON THE HARDY-LITTLEWOOD-SOBOLEV TYPE SYSTEMS
 Author(s): Cheng, Z.; Huang, G. G.; Li, C. M.
 Source: Communications on Pure and Applied Analysis Volume: 15 Issue: 6 Pages: 2059-2074 Published: 2016
 Times Cited: 1
 DOI: 10.3934/cpaa.2016027
added
21-Aug-17
9.  Title: SHARP CRITERIA OF LIOUVILLE TYPE FOR SOME NONLINEAR SYSTEMS
 Author(s): Lei, Y. T.; Li, C. M.
 Source: Discrete and Continuous Dynamical Systems Volume: 36 Issue: 6 Pages: 3277-3315 Published: 2016
 Times Cited: 7
 DOI: 10.3934/dcds.2016.36.3277
added
02-Sep-16
10.  Title: A Liouville theorem for high order degenerate elliptic equations
 Author(s): Huang, G. G.; Li, C. M.
 Source: Journal of Differential Equations Volume: 258 Issue: 4 Pages: 1229-1251 Published: 2015
 Times Cited: 1
 DOI: 10.1016/j.jde.2014.10.017
added
05-Jun-15
publication(s)  
First Page Previous Page Page   of  7  Go Next Page Last Page
  Sort by:    Results per page: